Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The polynomial identities of the Grassmann algebra
HTML articles powered by AMS MathViewer

by D. Krakowski and A. Regev PDF
Trans. Amer. Math. Soc. 181 (1973), 429-438 Request permission

Abstract:

By using the theory of codimensions the $T$-ideal of polynomial identities of the Grassmann (exterior) algebra is computed.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A75
  • Retrieve articles in all journals with MSC: 15A75
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 181 (1973), 429-438
  • MSC: Primary 15A75
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0325658-5
  • MathSciNet review: 0325658